Herein, we report a case of TTC occurring in a cirrhotic man, waiting for liver transplantation (LT), probably favored by the intravenous infusion of terlipressin, a synthetic analog of vasopressin (AVP), for the treatment of hepato-renal syndrome (HRS).

Terlipressin infusion induces Tako-Tsubo syndrome in a cirrhotic man with hepato-renal syndrome.

DI MICOLI, ANTONIO;DEGLI ESPOSTI, DANIELA;BASTAGLI, LUCIANA;BORGHI, CLAUDIO;BERNARDI, MAURO;TREVISANI, FRANCO
2011

Abstract

Herein, we report a case of TTC occurring in a cirrhotic man, waiting for liver transplantation (LT), probably favored by the intravenous infusion of terlipressin, a synthetic analog of vasopressin (AVP), for the treatment of hepato-renal syndrome (HRS).
Di Micoli A; Buccione D; Degli Esposti D; Santi V; Bastagli L; Borghi C; Bernardi M; Trevisani F.
File in questo prodotto:
Eventuali allegati, non sono esposti

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11585/105920
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? 1
  • Scopus 7
  • ???jsp.display-item.citation.isi??? 8
social impact